# SDR WVER1122201590402

- Difficulty date: November 22, 2015
- Submitted: November 22, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 31,170 hours, 24,945 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT DRAG ANGLE IS CRACKED APPROXIMATELY 2".  REPAIRED IAW REO 690-55-31-004, REV-A, DATED 2009-03-04.
